BibTeX record journals/fuin/Preoteasa99

download as .bib file

@article{DBLP:journals/fuin/Preoteasa99,
  author    = {Viorel Preoteasa},
  title     = {A Relation Between Unambiguous Regular Expressions and Abstract Data
               Types},
  journal   = {Fundam. Inform.},
  volume    = {40},
  number    = {1},
  pages     = {53--77},
  year      = {1999},
  url       = {https://doi.org/10.3233/FI-1999-40104},
  doi       = {10.3233/FI-1999-40104},
  timestamp = {Sat, 20 May 2017 00:23:07 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/Preoteasa99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics